On Rickart modules

Document Type: Research Paper

Authors

1 Eropean University of Lefke, Cyprus

2 Department of Mathematics Ankara University

3 Hacettepe University, Turkey

Abstract

Let $R$ be an arbitrary ring with
identity and $M$ a right $R$-module with $S=$ End$_R(M)$. The
module $M$ is called {it Rickart} if for any $fin S$,
$r_M(f)=Se$ for some $e^2=ein S$. We prove that some results of
principally projective rings and Baer modules can be extended to
Rickart modules for this general settings.

Keywords



Volume 38, Issue 2
July and August 2012
Pages 433-445
  • Receive Date: 26 September 2010
  • Revise Date: 25 December 2010
  • Accept Date: 25 December 2010